# SDR AALA201703309039

- Difficulty date: March 27, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N864NN
- Make and model: Boeing 737823
- Aircraft serial: 31111
- Aircraft time: 20,532 hours, 8,151 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Condition: Unsecure
- Location: Zone 700
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

AT 4000 FT INBOUND TO ORD AUTOPILOT B ENGAGED. RIGHT SIXPACK PANEL PUSHED TO TEST, AFTER LIGHTS WENT OUT, AUTO PILOT B DISENGAGED AND FLT CONT LIGHT ILLUMINATED LEFT SIX PACK. FLT CONT B LOW PRESSURE LIGHT ON. YAW DAMPENER SWITCH MOVED OFF, STANDBY RUDDER LIGHT ON. HYDRAULIC PRESS INDICATION WAS ONLY A TWO DIGIT NUMBER. THE FLIGHT DECLARED AN EMERGENCY. AFTER THREE MINUTES, ALL RETURNED TO NORMAL. NORMAL LANDING. FOUND B SYSTEM SUPPLY LINE NOT SECURED AND LOCKED.  SECURED AND LOCKED B SYSTEM SUPPLY LINE PER AMM 29-11-41 OPS AND LK CKS GOOD. THE AIRCRAFT WAS GROUNDED.
